Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/6357
Повний запис метаданих
Поле DC | Значення | Мова |
---|---|---|
dc.contributor.author | Zagorodnyuk, Andriy | - |
dc.date.accessioned | 2020-04-28T09:40:40Z | - |
dc.date.available | 2020-04-28T09:40:40Z | - |
dc.date.issued | 2000 | - |
dc.identifier.citation | Matematychni Studii,14 (2000) 189–192 | uk_UA |
dc.identifier.issn | 1027-4634 | - |
dc.identifier.uri | http://hdl.handle.net/123456789/6357 | - |
dc.description.abstract | In the paper the notion of orthogonality with respect to a homogeneous polynomial p of arbitrary degree on a Banach space is de ned and some properties of p-orthogonal sequences are studied. Some applications for divisibility of polynomials on Banach spaces are given. | uk_UA |
dc.description.sponsorship | The author was supported in part by NSF Grant P-1-2089 | uk_UA |
dc.language.iso | en_US | uk_UA |
dc.publisher | VNTL | uk_UA |
dc.relation.ispartofseries | 14;189-192 | - |
dc.subject | polynomial orthogonality, zeros of polynomials | uk_UA |
dc.title | On polynomial orthogonality on Banach spaces | uk_UA |
dc.type | Article | uk_UA |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
polyn-orth-2000-mathst.pdf | 376.21 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.